i would say it's unlikely an STD. Since there's no description of how those rash look like, so I can't predict too much.
But since you took care of it by just taking zyrtec, I assume it's not a STD because a disease COULD NOT be cured by taking a zyrtec. It might be your oil gland/penis skin in overall that had allergy to condom.
The other symptoms you listed are not part of any STD, they might be caused by your stress or a domino effect from that (you were paranoid then you ate unhealthy stuffs and so on and so on).
What you can do is to go ask a real doctor in real life and/or get blood test for all possible STDs. They will reassure you.
HIV shouldnt be able to get through condom and your symtoms arent related to HIV at all so don't worry. There are several STDs that can get through condom they are molluscum contagosium, syphilis, herpes, and HPV, but I honestly don't think you suffer any of these. I might be wrong as you provide very little details so I would say you MUST go see a doctor and get blood tests for all STDs afterward.
Thanks for replying, I've been having on and off diarrhea.. Mostly caused by antibiotics that was prescribed by the doctor (amoxicillin - inflamed tonsils) the rash came out of no where after two months, it looks like hives and spread almost all over my back, it is pinkish red and really itchy, it also spread on to both of my ars.. I just don't get it, I had protected sex!! All my symptoms appeared during the 10th week after exposure.. Is this rare case of ars?? Why am I having these symptoms, I thought it should be on the 2-4 weeks time frame,, well all of my symptoms lasted not even two days, if it is hiv related.. Does it come all together in a package?? And last for more than two days?? Or is this a rare case???
8th week.. I woke up and vomit, the next day I had low grade fever.. The next day I was back to normal.. 10th week,, I had rash out of no where.. Maybe an allergic rash... BUT I never had allergic rash for a long time, like when I was a baby.. And now... Not much of a symptom but may be a drug side effect, diarrhea.. My story is I had protected sex and unprotected oral from a high risk person (I guess). Havnt have sever symptoms up until 8-10 week time frame. But symptoms do disappeared the next day (for example. Day 1 fever, day 2 no fever - on and off) I'm so worried, please help :(
see your provider for a proper exam . no reason to think this is all std related. odds are none of it is actually.
So you're saying, even if I had symptoms... whatever it is.. I do not need testing? Just because it all started from the Protected sex? I'm just curious, I'm trying to be on the positive side since almost all the symptoms started at 9-11 week mark. There is no way that HIV related (rash,fever,diarrhea,sore throat, night sweat, etc.) will start after 9-11 weeks? so it means If i do get some symptoms, It means It has nothing to do with STD,HIV? Thanks.
correct - this isn't likely to be std related.
Thanks again. Im just paranoia, sorry for disturbing :)